# SDR 95FDEA00174

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507FE
- Make and model: Boeing 727-25
- Aircraft serial: 18278
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 70750063
- Condition: Double Drilled
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE HOLE IN FRAME BS 600, STR 4R.  REMOVED DAMAGE, FABRICATED AND INSTALLED REPAIR PARTS IAW FEDEX SRM 51-40-3.
